# SDR CA190509003

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,035 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS3459LS2410P
- Condition: Damaged
- Location: Ac Generator
- Part time: 13,877 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) #1 AND #2 AC GEN CAUTIONS ILLUMINATED IN FLIGHT. QRH ACTIONS WERE CARRIED OUT AND THE DEFECT REMAINED. UPON INSPECTION, MAINTENANCE DISCOVERED THAT CONNECTOR 2421-P5 AT THE RH AC CONTACTOR BOX HAD FAILED (HEAT DAMAGE). THE AFFECTED CONNECTOR WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190509003)
